# SDR SWAA2012041102987

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 20,239 hours, 12,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENDCAP IS MISSING AT ROW 1.  REMOVED AND REPLACED ENDCAP PER AMM.
